Zbigniew Palmowski
Zbigniew Palmowski
Wroclaw University of Science and Technology
Potvrđena adresa e-pošte na pwr.edu.pl - Početna stranica
Naslov
Citirano
Citirano
Godina
On the optimal dividend problem for a spectrally negative Lévy process
F Avram, Z Palmowski, MR Pistorius
The Annals of Applied Probability 17 (1), 156-180, 2007
2562007
A technique for exponential change of measure for Markov processes
Z Palmowski, T Rolski
Bernoulli 8 (6), 767-785, 2002
1182002
Distributional study of de Finetti's dividend problem for a general Lévy insurance risk process
AE Kyprianou, Z Palmowski
Journal of Applied Probability 44 (2), 428-443, 2007
992007
A two-dimensional ruin problem on the positive quadrant
F Avram, Z Palmowski, M Pistorius
Insurance: Mathematics and Economics 42 (1), 227-234, 2008
892008
Parisian ruin probability for spectrally negative L\'evy processes
R Loeffen, I Czarna, Z Palmowski
Bernoulli, 2011
842011
Ruin probability with Parisian delay for a spectrally negative L\'evy risk process
I Czarna, Z Palmowski
Journal of Applied Probability 48 (4), 984-1002, 2010
792010
Occupation densities in solving exit problems for Markov additive processes and their reflections
J Ivanovs, Z Palmowski
Stochastic Processes and their Applications 122 (9), 3342-3360, 2011
732011
Exit problem of a two-dimensional risk process from the quadrant: exact and asymptotic results
F Avram, Z Palmowski, MR Pistorius
The Annals of Applied Probability 18 (6), 2421-2449, 2008
662008
Fluctuations of spectrally negative Markov additive processes
AE Kyprianou, Z Palmowski
Séminaire de probabilités XLI, 121-135, 2008
632008
A martingale review of some fluctuation theory for spectrally negative Lévy processes
AE Kyprianou, Z Palmowski
Séminaire de Probabilités XXXVIII, 16-29, 2005
582005
On Gerber–Shiu functions and optimal dividend distribution for a Lévy risk process in the presence of a penalty function
F Avram, Z Palmowski, MR Pistorius
The Annals of Applied Probability 25 (4), 1868-1935, 2015
452015
The probability of exceeding a high boundary on a random time interval for a heavy-tailed random walk
S Foss, Z Palmowski, S Zachary
The Annals of Applied Probability 15 (3), 1936-1957, 2005
372005
Tail asymptotics of the supremum of a regenerative process
Z Palmowski, B Zwart
Journal of Applied Probability 44 (2), 349-365, 2007
332007
Bounds for fluid models driven by semi-Markov inputs
N Gautam, VG Kulkarni, Z Palmowski, T Rolski
Probability in the Engineering and Informational Sciences 13 (4), 429-475, 1999
331999
Dividend problem with Parisian delay for a spectrally negative Lévy risk process
I Czarna, Z Palmowski
Journal of Optimization Theory and Applications 161 (1), 239-256, 2014
302014
On–off fluid models in heavy traffic environment
K Dębicki, Z Palmowski
Queueing Systems 33 (4), 327-338, 1999
301999
The superposition of alternating on-off flows and a fluid model
Z Palmowski, T Rolski
Annals of Applied Probability, 524-540, 1998
251998
Quasi-stationary distributions for Lévy processes
AE Kyprianou, Z Palmowski
Bernoulli 12 (4), 571-581, 2006
242006
Fluctuations of Omega-killed spectrally negative Lévy processes
B Li, Z Palmowski
Stochastic Processes and their Applications 128 (10), 3273-3299, 2018
222018
Exact and asymptotic results for insurance risk models with surplus-dependent premiums
H Albrecher, C Constantinescu, Z Palmowski, G Regensburger, ...
SIAM Journal on Applied Mathematics, 2011
222011
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20